# SDR 97ZZZX3904

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8590R
- Make and model: Beech 58
- Aircraft serial: TH645
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901019
- Condition: Defective
- Location: Mix Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT, PILOT COULD NOT GET PROPER MIXTURE CONTROL ON LEFT ENGINE.  P.I.C. SHUT ENGINE OFF AND LANDED AIRCRAFT WITHOUT ANY FURTHER INCIDENT.  MECHANIC DISCOVERED DEFECTIVE MIXTURE CONTROL CABLE.  CABLE WAS REMOVED AND REPLACED.  AIRCRAFT OPS CHECKED OK.
